# SDR TRAX200700891

- Difficulty date: June 24, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Aircraft time: 31,164 hours, 34,994 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASD LIGHT WILL NOT EXTINGUISH.
